RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2017, Volume 29, Issue 3, Pages 34–60 (Mi aa1544)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Transfer unitary $K_1$-functor under polynomial extension of rings

V. I. Kopeiko

Kalmyk State University named after B. B. Gorodovikov, Elista, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00148 А


Full text: PDF file (273 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2018, 29:3, 447–467

Bibliographic databases:

Document Type: Article
Received: 03.03.2016

Citation: V. I. Kopeiko, “Transfer unitary $K_1$-functor under polynomial extension of rings”, Algebra i Analiz, 29:3 (2017), 34–60; St. Petersburg Math. J., 29:3 (2018), 447–467

Citation in format AMSBIB
\Bibitem{Kop17}
\by V.~I.~Kopeiko
\paper Transfer unitary $K_1$-functor under polynomial extension of rings
\jour Algebra i Analiz
\yr 2017
\vol 29
\issue 3
\pages 34--60
\mathnet{http://mi.mathnet.ru/aa1544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3708858}
\elib{http://elibrary.ru/item.asp?id=29220560}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 3
\pages 447--467
\crossref{https://doi.org/10.1090/spmj/1502}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429467600003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045563125}


Linking options:
  • http://mi.mathnet.ru/eng/aa1544
  • http://mi.mathnet.ru/eng/aa/v29/i3/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kopeiko, “Nilpotentnaya po Bassu unitarnaya $K_1$-gruppa unitarnogo koltsa”, Voprosy teorii predstavlenii algebr i grupp. 32, Zap. nauchn. sem. POMI, 460, POMI, SPb., 2017, 134–157  mathnet
    2. V. I. Kopeiko, “Unitarnye simvoly i razlozhenie giperbolicheskikh matrits”, Voprosy teorii predstavlenii algebr i grupp. 33, Zap. nauchn. sem. POMI, 470, POMI, SPb., 2018, 111–119  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:64
    References:11
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019